0
RESEARCH PAPERS

Unconstrained and Constrained Mode Expansions for a Flexible Slewing Link

[+] Author and Article Information
Enrique Barbieri, Ümit Özgüner

Department of Electrical Engineering, The Ohio State University, Columbus, Ohio 43210

J. Dyn. Sys., Meas., Control 110(4), 416-421 (Dec 01, 1988) (6 pages) doi:10.1115/1.3152705 History: Received September 01, 1987; Online July 21, 2009

Abstract

The linear equations of motion of a uniform flexible slewing link which were derived via Hamilton’s Extended Principle are considered. These equations account for the coupling between bending and rigid modes. Unconstrained and constrained mode expansions are investigated and a quantitative comparison is made between the frequency equations and associated mode shapes. A finite dimensional model is derived using the assumed modes method and the theoretical frequencies are verified with an experimental counterbalanced aluminum beam.

Copyright © 1988 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In